MathSciNet Relay Station
MathSciNet bibliographic data
MR1291766 (96b:47033) 47B38 (47B07 47G10)
Eveson, S. P. Compactness criteria for integral operators in $L\sp \infty$ and $L\sp 1$ spaces. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3709–3716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement